# SDR IPXA2018090533576

- Difficulty date: August 16, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: ANB732317
- Condition: Damaged
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT SIDE WING TO FUSELAGE UPPER FAIRING SEAL HAS EDGE DAMAGE. REPAIRED DAMAGED LT SIDE WING TO FUSELAGE UPPER FAIRING SEAL IAW EA 011-5350-01-A7447 REV I/R AND EO MD11-5350-69781-A. (MINOR)
